EconPapers    
Economics at your fingertips  
 

A General Lagrange Multipliers Theorem and Related Questions

Andrei V. Dmitruk () and Nikolai P. Osmolovskii ()
Additional contact information
Andrei V. Dmitruk: Central Economics and Mathematics Institute
Nikolai P. Osmolovskii: Kazimierz Pulaski University of Technology and Humanities in Radom

A chapter in Control Systems and Mathematical Methods in Economics, 2018, pp 165-194 from Springer

Abstract: Abstract The paper deals with a general optimization problem with equality and inequality constraints in a Banach space, the latter being given by closed convex cones with nonempty interiors. A necessary optimality condition in the form of Lagrange multipliers rule is presented.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-319-75169-6_9

Ordering information: This item can be ordered from
http://www.springer.com/9783319751696

DOI: 10.1007/978-3-319-75169-6_9

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-319-75169-6_9